Severe gingival hyperplasia following cyclosporin and ketoconazole therapy.

S. Veraldi, S. Menni

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)730
Number of pages1
JournalInternational Journal of Dermatology
Volume27
Issue number10
Publication statusPublished - Dec 1988

ASJC Scopus subject areas

  • Dermatology

Cite this

Severe gingival hyperplasia following cyclosporin and ketoconazole therapy. / Veraldi, S.; Menni, S.

In: International Journal of Dermatology, Vol. 27, No. 10, 12.1988, p. 730.

Research output: Contribution to journalArticle

@article{7eeff38d3e634b15857fcf822b3e7dd0,
title = "Severe gingival hyperplasia following cyclosporin and ketoconazole therapy.",
author = "S. Veraldi and S. Menni",
year = "1988",
month = "12",
language = "English",
volume = "27",
pages = "730",
journal = "International Journal of Dermatology",
issn = "0011-9059",
publisher = "Wiley-Blackwell",
number = "10",

}

TY - JOUR

T1 - Severe gingival hyperplasia following cyclosporin and ketoconazole therapy.

AU - Veraldi, S.

AU - Menni, S.

PY - 1988/12

Y1 - 1988/12

UR - http://www.scopus.com/inward/record.url?scp=0024237093&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024237093&partnerID=8YFLogxK

M3 - Article

C2 - 3069762

AN - SCOPUS:0024237093

VL - 27

SP - 730

JO - International Journal of Dermatology

JF - International Journal of Dermatology

SN - 0011-9059

IS - 10

ER -